# SDR CALA9600859

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- Engine: Pwa JT8D7
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 ENGINE OIL PRESSURE ROSE TO OVER 60 PSI AFTER TAKEOFF.  WHEN THE NR 1 THROTTLE WAS RETARDED, THE OIL TEMPERATURE ROSE BEYOND THE RED LINE.  THE NR 1 ENGINE WAS SHUTDOWN AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED DUE TO OIL LEAKAGE.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  *S/D*  SHOP FINDINGS REPORTED THE GEARBOX WAS REMOVED AND REPLACED AND SUBSEQUENT TESTING WAS GOOD.
